Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heart attack, shock, three stints, skin tone different, grayish, coughs, holding left side

My grandpa had a heart attack last week and the doctors say he died three times. After they shocked him three times, they put in three stints. I ve noticed that in the last few hours his skin tone is different. He looks grayish, he is coughing a lot which hurts him to do and he keeps holding his left side. Should I be really concerned about this?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM
I think the pain could be due to the fact that he had three stets placed in the arteries. And coughing can significantly increase the intra-thoracic pressure that can result in pain in patients who had undergone similar procedures. Further you mentioned some symptoms like grayish sin tone and holding onto left side of chest (i assume)
SO I would sincerely recommend you to consult his treating doctor and inform him the situation as its just a week after the treatment and report whatever your grand-father has been facing.
Thanks and hope this helps
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor